MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB ACCESSORY TRAY (CLSMJ)673; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB ACCESSORY TRAY (CLSMJ)673; GENERAL SURGERY TRAY (KIT)
Model Number SAN5BCLSMK
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the blue non-xray cotton towels 101625, lot#11r1o2-sh did not indicate any exception that would have led to the reported incident.The supplier checked on the retained sample.The average linting data was 0.11g / 10 pieces and within limits (=0.38g/10 pieces).No sample was provided for evaluation at this time.Based on the investigation, all linting test data was within the acceptable range.There was no abnormal situation that had happened in production.Therefore, the root cause could not be determined and no further action taken.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported threads coming out of or off of the blue non-xray cotton towels 101625 from the cath lab accessory tray/ (b)(4).The procedure performed was an angiogram.The cotton towels were used as a mat to lay the instruments on where the instruments would slip through the weave of the towel catching threads.The staff was able to catch any loose threads before use on the patient.The instrument was then wiped off using a wet 4x4 gauze sponge causing minimal delay.There was no patient injury.No patient demographics were provided.

Brand Name
CATH LAB ACCESSORY TRAY (CLSMJ)673
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8818042
Report Number1423537-2019-00335
Device Sequence Number3147005
Product Code LRO
UDI-Device Identifier10888439230321
UDI-Public10888439230321
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN5BCLSMK
Device Catalogue NumberSAN5BCLSMK
Device Lot Number145946
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;